# SDR AALA201602249005

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 78,899 hours, 30,559 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Broken
- Location: Evac Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664405
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  R1 SLIDE STRAP BROKEN.  REPLACED R1 DOOR SLIDE IAW TASK CARD 26L00025011.
